# SDR ASOA201708071818

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 34,409 hours, 24,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Bs 581-613
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WALL SEAT TRACK SEGMENT IS CORROSED AROUND 2 SCREW HOLES AT BS 613 AND 581.   REMOVED CORRODED SEAT TRACK SEGMENT IAW AMM 53-00-49-000-801-A17.  FABRICATED A NEW SEAT TRACK IAW  ECTC REO 670-53-00-343 AND REO 670-53-00-343.  INSTALLED THE NEW SEAT TRACK SEGMENT IAW AMM 53-49-400-801-A17.  ALL DEFECTS CORRECTED.
